# SDR CALA2013101500747

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 46,809 hours, 16,521 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW PRESS WEB IS CRACKED AT WING REAR SPAR APPROXIMATELY RBL 43 BETWEEN WL 200.6 & WL 192.0.  SEE GENERATING W/C FOR REPAIR.  COMPLETED RT MLG WW PRESS WEB REPAIR TO REMOVE CRACK AT WING REAR SPAR APPROXIMATELY RBL43 BETWEEN WL200.6 & WL192.0 IAW 737-8 SRM 57-10-10
